The Dirichlet problem for a certain class of elliptic systems of second order differential equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 1, pp. 72-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_1_a7,
author = {R. S. Saks},
title = {The {Dirichlet} problem for a certain class of elliptic systems of second order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {72--85},
year = {1970},
volume = {6},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_1_a7/}
}
R. S. Saks. The Dirichlet problem for a certain class of elliptic systems of second order differential equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 1, pp. 72-85. http://geodesic.mathdoc.fr/item/DE_1970_6_1_a7/